| Model Number |
1882969 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported during intra-operative that the first bur broke after 5 sec in the m5 they use another bur, same serial number, bur broke very quickly.They were unable to take off the bur from the m5.There was no patient impact.
Additional Manufacturer Narrative
H3: visually, the distal end of the outside diameter of the inner hub was deformed when returned and indentions on the chevrons on the proximal end of the inner hub.The outside diameter of the inner hub shall be 0.330 ± 0.002 inches, and the undamaged area was 0.328 inches, and the deformed area was up to 0.339 inches which was out of specification.There was no damage to the distal diamond grit tip and no loose components.Functionally, for further analysis, the inner assembly spun freely by hand with no binding.However, console functional testing was not performed due to the aforementioned defect.A review of the global complaint data showed one similar complaint about this lot number.In the returned condition, there was an out of specification condition that was related to the complaint.H6: codes updated.Previous applied fdm b17, fdr c20, fdc d14, img g04041 codes are not applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.